# SDR 2017F00120

- Difficulty date: August 2, 2017
- Submitted: August 3, 2017
- Operation: General aviation
- Make and model: Boeing 737-33A
- Aircraft serial: 27458
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3964421
- Part serial: 1194
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

QRF TO ORIGIN AIRPORT DUE TO LEFT PACK TRIP OFF LIGHT ILLUMINATES FOLLOWED OF CABIN CLIMB OF 3000 FT/MIN UNCONTROLLABLE. PILOT DECIDED TO PERFORM IMMEDIATE DESCENT. CABIN ALTITUDE WARNING SHOWED. LEFT DUCT NOT WORKING PROPERLY. WAS CLEANED TURBINE INLET OVERHEAT SW ACM LT SIDE AND PERFORMED AIR CYCLE SYSTEM THERMAL SW TEST. ALSO BLEED AIR CONTROL SYSTEM OPERATIONAL TEST WAS PERFORMED. FINALLY PACK VALVE WAS REMOVED AND REPLACED.
